Requip issue


#1

My father is on requip. However, he is always having stomach pain of it. To make it even worse, he is also complaining about a burning stomach. Today he really suffered because of that. Does anyone have had a similar experience ? Does anyone know what to do in order to avoid these problems ? He spreads the dose more over the day and takes the pills with food. He also drinks milk for the burning stomach but despite everything the problems are still there. I have no idea what other action he can take to avoid these issues. I started looking on the internet but I couldn't find anything.


#2

I had the benefit of Requip (ropinirole) for a handful of years and never had any stomach problems. I'd suggest contacting a Parkinson's nurse specialist if you have one. Failing that you can arrange to speak to one of the nurses on the helpline team. 

EF


#3

Hi Mister X, I've just started taking Requip XL. I really did not want to suffer sickness problems. I take my tablets at 8am and eat a biscuit at 7.30am and drink a large glass of water with the tabs. It seems to be working but I still have two more weeks where the dose increases so my fingers are still crossed. I am beginning to feel some benefits - rigidity and slowness diminishing. Worth taking the tabs :-)